Alert archive / Mississippi / Flash Flood Warnings in 2024

Flash Flood Warning 10, NWS Memphis, TN

May 24, 2024Prentiss County, Tishomingo County, Mississippi

NWS Memphis, TN issued this flash flood warning at May 24, 2024, 9:27 AM CDT for Prentiss County, Tishomingo County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 24, 2024, 9:27 AM CDT (14:27 UTC)
Expired
May 24, 2024, 12:30 PM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Prentiss County, MS, Tishomingo County, MS

The radar

The Columbus AFB radar (KGWX), 87 km from the middle of the area, began a volume at 14:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 2.5 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2024-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 792 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2024-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
792 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at May 24, 6:26 AM CDT, 3 hours 1 minute earlier.

Area forecast discussion, May 24, 6:26 AM CDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Memphis TN
626 AM CDT Fri May 24 2024

...New AVIATION...

.SYNOPSIS...
Issued at 429 AM CDT Fri May 24 2024

Showers and thunderstorms will continue to impact the Midsouth
through the weekend. Some severe storms will be possible,
particularly today and late Sunday. The primary severe weather
threats will be large hail and damaging winds. Otherwise, warm and
humid conditions will prevail.

A few storms will linger across north Mississippi on Monday.
Otherwise, fair weather and lower humidity is forecast early next
week across the Midsouth.

&&

.DISCUSSION...
(Today through Thursday)
Issued at 429 AM CDT Fri May 24 2024

The storm track will continue across the Midsouth through the
weekend, as a belt of strong westerlies extends from the southern
and central Great Plains into the MS River Valley. Under these
strong winds aloft, surface dewpoints in the lower 70s will
contribute to precipitable water values of 1.5 to 2 inches, and
daytime surface-based CAPE nearing 3000 J/kg over the Midsouth.

Thunderstorm timing and coverage will be primarily associated
with midlevel shortwaves, often enhanced by convection over the
southern plains and Ozarks. Similar to early yesterday morning,
KLZK radar shows an area of storms with an apparent MCV lifting
east-northeast across southern AR. Latest CAMs depict this
convection moving through the Midsouth this morning, with isolated
afternoon storms developing in its wake. Confidence in coverage
area is limited by a strong EML. However, should updrafts overcome
the capping nature of the EML, steep midlevel lapse rates (7.0 to
7.5 C/km) will support large hail. With 0-6km bulk shear at or
below 30 knots, surface-based convection should wane with the loss
of surface heating by early evening.

HRRR runs continue to show large run to run variability with
thunderstorm depiction beyond 24 hours. 00Z CAM consensus,
including the HRRR, depicted storms dropping southeast across AR
late this evening, possibly impacting areas around West Helena, AR
and Clarksdale, MS. The 06Z HRRR maintains a robust linear MCS
from central AR to middle TN, with impacts over the entire
Midsouth after midnight. With that said, confidence remains
limited with overnight storm chances and potential impacts. The
convective parameters are at least supportive of large hail and
damaging winds with any storms that develop overnight.

Modest shortwave ridging will limit storm organization potential
Saturday, but not preclude daytime pulse severe. Stronger
westerlies will arrive Sunday afternoon, as the ridge axis lifts
to the Carolinas. Surface based CAPE will reach or exceed
3000 J/kg along and west of the MS River Sunday afternoon. This
strong surface-based instability will likely be capped under a
strong EML south of I-40. This EML will translate east Sunday
evening, as height falls and a weak surface cold front lift
through the Midsouth. Large hail and damaging winds will remain
the primary severe threat Sunday night.

Less humid and slightly cooler air will spread into the Midsouth
early next week, behind Sunday night's cold frontal passage. A
respite from thunderstorms should last through midweek.

PWB

&&

.AVIATION...
(12Z TAFS)
Issued at 626 AM CDT Fri May 24 2024

Convection has fired up near the MEM terminal this morning.
Thunderstorms are tracking NE with a large swath of rain behind
it. -SHRA will prevail most of the period with embedded
thunderstorms warranting a VCTS.

CIGS and Vsbys should remain VFR, with a low confidence chance in
VSBYS decreasing in any convective activity. Another round of
convection is anticipated late tonight, but timing is very tricky
as guidance is still all over the place with the MCV. Guidance
also began hinting at some morning MVFR cigs, but there was not
enough model consensus to warrant inclusion.

AMD NOT SKED at KJBR as the ASOS is still missing wind and is
having connection issues.

DNM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&

PUBLIC FORECAST...PWB
AVIATION...DNM

In the hours before

Special weather statement, May 24, 8:17 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Memphis TN
817 AM CDT Fri May 24 2024

ARZ009-MOZ113-115-TNZ001-002-019-241345-
Clay AR-Pemiscot MO-Dunklin MO-Lake TN-Obion TN-Dyer TN-
817 AM CDT Fri May 24 2024

...STRONG THUNDERSTORMS WILL IMPACT CLAY...PEMISCOT...NORTHEASTERN
DUNKLIN...NORTHWESTERN DYER...WESTERN OBION AND LAKE COUNTIES THROUGH
845 AM CDT...

At 816 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Corning to near Deering to near Miston.
Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Kennett, Caruthersville, Malden, Piggott, Corning, Portageville,
Hayti, Campbell, Rector, Reelfoot Lake State Park, Chalk Bluff
Natural Area, Tiptonville, Ridgely, Holcomb, Hayti Heights, Wardell,
St. Francis, Pollard, Greenway, and McDougal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3663 8996 3639 8997 3639 8975 3643 8973
      3640 8967 3641 8960 3634 8954 3638 8951
      3642 8955 3646 8952 3650 8954 3650 8949
      3646 8947 3650 8942 3650 8921 3601 8948
      3638 9065 3650 9069 3650 9022 3663 9015
TIME...MOT...LOC 1316Z 234DEG 31KT 3639 9051 3621 8995 3614 8944

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CAD
Special weather statement, May 24, 8:21 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Memphis TN
821 AM CDT Fri May 24 2024

MSZ002>006-009-014-016-017-TNZ053-089>092-241345-
Itawamba MS-Tippah MS-Marshall MS-Benton MS-Alcorn MS-Prentiss MS-
Tishomingo MS-Union MS-Lee MS-Fayette TN-Chester TN-Hardin TN-
Hardeman TN-McNairy TN-
821 AM CDT Fri May 24 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN UNION...NORTHWESTERN
ITAWAMBA...NORTHEASTERN MARSHALL...NORTHERN LEE...TISHOMINGO...
ALCORN...TIPPAH...BENTON...PRENTISS...SOUTHEASTERN FAYETTE...
HARDEMAN...SOUTHERN HARDIN...SOUTHWESTERN CHESTER AND MCNAIRY
COUNTIES THROUGH 845 AM CDT...

At 820 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pickwick Landing State Park to near Blue
Mountain. Movement was northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Corinth, Booneville, New Albany, Savannah, Bolivar, Ripley, Selmer,
Baldwyn, Iuka, Pickwick Landing State Park, J P Coleman State Park,
Big Hill Pond State Park, Lamar, Saltillo, Whiteville, Adamsville,
Guntown, Mantachie, Burnsville, and Blue Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3501 8820 3492 8815 3489 8810 3467 8813
      3425 8851 3454 8916 3501 8954 3535 8916
      3532 8841 3512 8798 3501 8799
TIME...MOT...LOC 1320Z 244DEG 16KT 3504 8819 3463 8898

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CAD
Special weather statement, May 24, 8:43 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Memphis TN
843 AM CDT Fri May 24 2024

TNZ001>003-019>021-051-052-054-241415-
Carroll TN-Henderson TN-Weakley TN-Lake TN-Madison TN-Crockett TN-
Obion TN-Dyer TN-Gibson TN-
843 AM CDT Fri May 24 2024

...STRONG THUNDERSTORMS WILL IMPACT CROCKETT...WEAKLEY...NORTHWESTERN
HENDERSON...NORTHEASTERN DYER...GIBSON...OBION...WESTERN CARROLL...
MADISON AND LAKE COUNTIES THROUGH 915 AM CDT...

At 842 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tiptonville to near Eaton to near Mercer.
Movement was northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Jackson, Dyersburg, Martin, Union City, Humboldt, Milan, McKenzie,
Trenton, Huntingdon, Fulton, Reelfoot Lake State Park, Fairview,
Tiptonville, Newbern, Dresden, Alamo, Bells, South Fulton, Dyer, and
Greenfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3650 8880 3642 8865 3577 8835 3547 8903
      3558 8908 3569 8907 3571 8913 3594 8922
      3634 8957 3634 8953 3637 8951 3642 8955
      3646 8952 3650 8954 3650 8949 3647 8949
      3646 8947 3650 8942 3651 8930
TIME...MOT...LOC 1342Z 222DEG 23KT 3642 8949 3599 8917 3554 8898

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CAD
Special weather statement, May 24, 8:44 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Memphis TN
844 AM CDT Fri May 24 2024

MSZ004>006-009-014-016-017-TNZ053>055-090>092-241415-
Itawamba MS-Tippah MS-Alcorn MS-Prentiss MS-Tishomingo MS-Union MS-
Lee MS-Henderson TN-Chester TN-Hardin TN-Hardeman TN-Decatur TN-
McNairy TN-
844 AM CDT Fri May 24 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN UNION...NORTHERN
ITAWAMBA...NORTHEASTERN LEE...TISHOMINGO...ALCORN...EASTERN TIPPAH...
PRENTISS...SOUTH CENTRAL HENDERSON...SOUTHEASTERN HARDEMAN...
HARDIN...SOUTHERN CHESTER...MCNAIRY AND SOUTHWESTERN DECATUR COUNTIES
THROUGH 915 AM CDT...

At 844 AM CDT, Doppler radar was tracking a strong thunderstorm near
Wheeler, or near Booneville, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Corinth, Booneville, Savannah, Selmer, Baldwyn, Iuka, Pickwick
Landing State Park, J P Coleman State Park, Big Hill Pond State Park,
Tishomingo State Park, Adamsville, Guntown, Belmont, Mantachie,
Burnsville, Jumpertown, Glen, Sardis, Tishomingo, and Pickwick Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3501 8820 3492 8815 3489 8810 3446 8816
      3432 8860 3461 8885 3490 8894 3528 8897
      3548 8823 3525 8798 3501 8798
TIME...MOT...LOC 1344Z 228DEG 42KT 3461 8852

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

CAD
Special weather statement, May 24, 9:11 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Memphis TN
911 AM CDT Fri May 24 2024

TNZ001>003-019>021-050>052-054-241445-
Carroll TN-Henderson TN-Weakley TN-Lake TN-Madison TN-Crockett TN-
Obion TN-Dyer TN-Haywood TN-Gibson TN-
911 AM CDT Fri May 24 2024

...STRONG THUNDERSTORMS WILL IMPACT CROCKETT...WEAKLEY...NORTHWESTERN
HENDERSON...NORTHEASTERN DYER...GIBSON...OBION...WESTERN CARROLL...
NORTHEASTERN HAYWOOD...MADISON AND NORTHEASTERN LAKE COUNTIES THROUGH
945 AM CDT...

At 910 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Union City to Rutherford to near Bemis.
Movement was northeast at 30 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Jackson, Martin, Union City, Humboldt, Milan, Trenton, Fulton,
Fairview, Newbern, Dresden, Alamo, Bells, South Fulton, Dyer,
Greenfield, Three Way, Troy, Kenton, Rutherford, and Obion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3650 8867 3565 8854 3543 8899 3543 8910
      3600 8923 3650 8949 3646 8946 3650 8942
      3651 8930
TIME...MOT...LOC 1410Z 215DEG 46KT 3648 8910 3612 8899 3556 8888

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

CAD
Special weather statement, May 24, 9:13 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Memphis TN
913 AM CDT Fri May 24 2024

MSZ002>006-009-014-016-017-TNZ090>092-241445-
Itawamba MS-Tippah MS-Tishomingo MS-Marshall MS-Union MS-Benton MS-
Lee MS-Alcorn MS-Prentiss MS-Hardeman TN-McNairy TN-Hardin TN-
913 AM CDT Fri May 24 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN UNION...NORTHERN
ITAWAMBA...NORTHEASTERN MARSHALL...NORTHERN LEE...TIPPAH...BENTON...
TISHOMINGO...PRENTISS...ALCORN...SOUTHERN HARDEMAN...SOUTHERN MCNAIRY
AND SOUTHERN HARDIN COUNTIES THROUGH 945 AM CDT...

At 913 AM CDT, Doppler radar was tracking a strong thunderstorm near
Thrashers, or 9 miles east of Booneville, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Corinth, Booneville, Ripley, Baldwyn, Red Bay, Iuka, Pickwick Landing
State Park, J P Coleman State Park, Big Hill Pond State Park,
Tishomingo State Park, Lamar, Saltillo, Guntown, Belmont, Burnsville,
Blue Mountain, Jumpertown, Glen, Tishomingo, and Snow Lake Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3501 8820 3492 8815 3489 8810 3442 8816
      3438 8827 3439 8875 3477 8941 3493 8941
      3500 8929 3499 8920 3505 8920 3510 8910
      3513 8836 3510 8798 3501 8799
TIME...MOT...LOC 1413Z 232DEG 40KT 3470 8840

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

CAD

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 5:59 AM CDTSpecial Weather StatementMEGShelby31 min
May 24, 6:39 AM CDTSpecial Weather StatementMEGFayette36 min
May 24, 6:42 AM CDTSpecial Weather StatementMEGFayette18 min
May 24, 7:18 AM CDTSpecial Weather StatementMEGMcNairy27 min
May 24, 7:34 AM CDTSpecial Weather StatementMEGCrockett26 min
May 24, 7:46 AM CDTSpecial Weather StatementMEGChester, Madison29 min
May 24, 7:53 AM CDTSpecial Weather StatementMEGGibson22 min
May 24, 8:15 AM CDTSpecial Weather StatementMEGCrockett, Dyer, Gibson, Madison30 min
May 24, 8:17 AM CDTSpecial Weather StatementMEGLake28 min
May 24, 8:21 AM CDTSpecial Weather StatementMEGHardeman, Hardin, McNairy24 min
May 24, 8:27 AM CDTAreal Flood AdvisoryMEGCrockett, Dyer, Gibson, Haywood, Madison5 hr
May 24, 8:40 AM CDTAreal Flood AdvisoryMEGHardin, McNairy3 hr
May 24, 8:43 AM CDTSpecial Weather StatementMEGCarroll, Crockett, Gibson, Lake, Madison, Obion and 1 more32 min
May 24, 8:44 AM CDTSpecial Weather StatementMEGHardin, McNairy31 min
May 24, 8:56 AM CDTFlash Flood WarningMEGCrockett, Gibson, Madison3 hr
May 24, 9:11 AM CDTSpecial Weather StatementMEGCrockett, Gibson, Madison, Obion, Weakley34 min
May 24, 9:24 AM CDTAreal Flood AdvisoryMEGDyer, Obion68 min
May 24, 9:50 AM CDTAreal Flood AdvisoryMEGChester, Hardeman, Madison9 min
May 24, 9:59 AM CDTFlash Flood WarningMEGChester, Hardeman, Madison4 hr
May 24, 10:29 AM CDTFlash Flood WarningMEGDyer, Gibson, Obion5 hr
May 24, 11:03 AM CDTFlood WatchMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more64 hr
May 24, 11:50 AM CDTAreal Flood AdvisoryMEGCrockett, Gibson, Madison2 hr
May 24, 11:56 AM CDTAreal Flood AdvisoryMEGHaywood, Madison3 hr
May 24, 12:21 PM CDTAreal Flood WarningMEGCrockett, Gibson3 hr
May 24, 1:48 PM CDTAreal Flood WarningMEGCrockett, Gibson, Hardeman, Madison2 hr
May 24, 4:32 PM CDTSevere Thunderstorm WarningMEGShelby43 min
May 24, 6:14 AM CDTSpecial Weather StatementMEGBenton, Tippah16 min
May 24, 7:19 AM CDTAreal Flood AdvisoryMEGTippah3 hr
May 24, 7:38 AM CDTSpecial Weather StatementMEGPrentiss37 min
May 24, 9:13 AM CDTSpecial Weather StatementMEGAlcorn, Benton, Prentiss, Tippah, Tishomingo32 min
May 24, 11:43 AM CDTSpecial Weather StatementMEGMonroe32 min
May 24, 11:47 AM CDTSevere Thunderstorm WarningMEGChickasaw, Monroe28 min
May 24, 12:09 PM CDTSevere Thunderstorm WarningMEGChickasaw, Monroe51 min
May 24, 12:57 PM CDTSpecial Weather StatementMEGMonroe33 min
May 24, 2:35 PM CDTSpecial Weather StatementMEGPontotoc25 min
May 24, 3:01 PM CDTSevere Thunderstorm WarningMEGPontotoc44 min
May 24, 3:18 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc42 min
May 24, 3:56 PM CDTSevere Thunderstorm WarningMEGChickasaw, Lee, Monroe33 min
May 24, 4:50 PM CDTSpecial Weather StatementMEGTate25 min
May 24, 4:55 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica50 min
May 24, 5:12 PM CDTSevere Thunderstorm WarningMEGDeSoto48 min
May 24, 5:37 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tunica38 min
May 24, 5:42 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGDeSoto, Tate48 min
May 24, 6:05 PM CDTSevere Thunderstorm WarningMEGLafayette, Marshall, Panola, Tate40 min
May 24, 6:13 PM CDTSpecial Weather StatementMEGCoahoma32 min
May 24, 6:23 PM CDTTornado WarningMEGLafayette, Panola, Tate52 min
May 24, 6:33 PM CDTFlash Flood WarningMEGDeSoto, Tate3 hr
May 24, 6:55 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCalhoun, Lafayette, Panola, Pontotoc, Yalobusha50 min
May 24, 6:52 AM CDTSpecial Weather StatementMEGClay38 min
May 24, 7:03 AM CDTSpecial Weather StatementMEGGreene27 min
May 24, 7:43 AM CDTSpecial Weather StatementMEGClay32 min
May 24, 4:04 PM CDTSevere Thunderstorm WarningMEGLee, St. Francis41 min
May 24, 4:20 PM CDTSpecial Weather StatementMEGCrittenden25 min
May 24, 4:29 PM CDTSevere Thunderstorm WarningMEGLee, Phillips46 min
May 24, 5:08 PM CDTSevere Thunderstorm WarningMEGLee, Phillips52 min

Nearby

Flash Flood Warnings in Mississippi, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.